# SDR USAA2012110500007

- Difficulty date: October 8, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C CHECK - 1 INCH DIAMETER HOLE WORN INTO NR 1 PYLON SKIN PANEL AT NACELLE STA 361.9, NACELLE WL 130.0.  REPAIRED  NR 1 PYLON SKIN PANEL AT NACELLE STA 361.9, NACELLE WL 130.0 IAW B767 SRM 51-70-10 REPAIR 4, FIG 201.
